Header menu link for other important links
New exact solutions of a generalized shallow water wave equation
, S. Das, A. Ganguly
Published in
Volume: 82
Issue: 2
In this work, an extended elliptic function method is proposed and applied to the generalized shallow water wave equation. We systematically investigate on how to classify new exact travelling wave solutions expressible in terms of quasi-periodic elliptic integral functions and doubly periodic Jacobian elliptic functions. The derived new solutions include rational, periodic, singular and solitary wave solutions. An interesting comparison with the canonical procedure is provided. In some cases the obtained elliptic solution has singularity at a certain region in the whole space. For such solutions we have computed the effective region where the obtained solution is free from such a singularity. © 2010 The Royal Swedish Academy of Sciences.
About the journal
Published in
Open Access
Impact factor